Population dynamics with symmetric and asymmetric harvesting

Jaffar, Ali and Perry, David and Sasi, Sarath and Schaefer, Jessica and Schilling, Brian and Shivaji, R. and Williams, Matthew: Population dynamics with symmetric and asymmetric harvesting. Electronic journal of qualitative theory of differential equations : special edition, (1) 2. pp. 1-16. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_002_001-016.pdf

Download (482kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 2
Page Range: pp. 1-16
ISSN: 1417-3875
Uncontrolled Keywords: Reakció-diffúzió, Népességdinamika
Additional Information: Bibliogr.: p. 15-16.
Date Deposited: 2017. May. 18. 09:37
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42781

Actions (login required)

View Item View Item